# SDR CA020821004

- Difficulty date: August 19, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 37,542 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shuttle Valve
- Condition: Stuck
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DOUBLE HYDRAULIC FAILURE PRIOR TO LANDING.  AIRCRAFT STOPPED USING PARKING BRAKE JUST OFF END OF RUNWAY,  WITH NO DAMAGE OR INJURY.  NR 1 BRAKE UNIT FOUND LEAKING.  NR 1 HYDRAULIC SYSTEM SHUTTLE VALVE FOUND STUCK OPEN ALLOWING DOUBLE HYDRAULIC SYSTEM FAILURE. BOTH BRAKE UNITS AND SHUTTLE VALVES REPLACED.
